# SDR USAA2009012790194

- Difficulty date: January 24, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 49,467 hours, 32,858 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: 69518334
- Part serial: 03542
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C2 - MAJOR REPAIR - LEFT MAIN LANDING GEAR "T" FITTING ATTACH BOLT CRACKED AT MAIN SHOCK STRUT ATTACH POINT.  REPLACED LEFT MAIN LANDING GEAR "T" BOLT IAW B737 SRM 32-11-42.
